Advice PLEASE

  • This topic has 1 reply, 1 voice, and was last updated by Avatar.
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #8310
    AvatarAnonymous

    🙁 My last period was May 21st and I had the Mirena IUD inserted the 24th. 4 days after that DH and I started having intercourse as the my ob/gyn said it was effective immediately. About a week after insertion, my breasts have become VERY sore and sometimes I fell a little sick to my stomach. Not enough to vomit but my stomach just doesn’t feel right. I took a shower and I noticed I had these weird blue veins going to my breasts. Maybe it’s just my paranoia and they’ve always been there. Breasts are still sore.

    Could it be the progesterone in the IUD doing this? Is it too early for a test? I think I’ll call my dr tomorrow to discuss. Any opinions? I am freaking out.
    :unsure:

    #8354
    AvatarJonluver

    it’s probably just a side effect of the bc. but calling your doctor is right thing to do!

Viewing 2 posts - 1 through 2 (of 2 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.